# SDR ASAA2019071030013

- Difficulty date: July 10, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 7,135 hours, 1,900 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS 2 AIRBLEED MESSAGE ON ECAM GROUNDED - YES. APPLIED MEL 36-36-00-04 OPENED MDDR 68627 MCC NOTIFIED . NO MAINT PROCEDURE REQUIRED MEL LIST UPDATED PLACARD INSTALLED.
